# SDR CALA2024072900296

- Difficulty date: July 26, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N34131
- Make and model: Boeing 757224
- Aircraft serial: 28971
- Aircraft time: 95,844 hours, 20,460 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Proximity Sensor
- Part number: 81020401
- Condition: Inoperative
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5210-03219 REV A, OPERATION 001 - DURING EMERGENCY LIGHT SLIDE MECHANISM CHECK GIRT BAR BREAKER POPPED OUT NONE PERFORMED TROUBLESHOOTING AND CONTINUED CHECK FOUND P/N 1 IN CONNECTOR D41706P GROUNDED FROM SLIDE LIGHT L1 RECONNECTED SLIDE LIGHT L1 DOOR IAW B757-200 WDM 25-66-11. REPLACE NUMBER 1 PASS O OR L1 GIRT BAR PROX A AND B(S10214 & S10215) IAW B757-200 AMM 25-66-11-002-001,25-66-11-402-007 AND 25-66-11-620-011 AND SWPM 20-30-12. PERFORMED OPS CHECK OF NUMBER 1 PASS DOOR GIRT BAR PRO X SENSOR IAW B757-200 25-66-01-404-044. TEST OK.
